# SDR MALA040911

- Difficulty date: December 21, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 14,804 hours, 16,114 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190113
- Part serial: 2817
- Condition: Inoperative
- Location: Nr 1 Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/P DISCONNECTED, A/C 10 DEG ROLL TO LEFT WITH A/P ENGAGED WITH NO TURN INTIATED, ROLL FLAG ON EADI, CAPTAINS EADI ROLLS CONTINOUSLY TO LEFT, HEADING ON CAPT'S SIDE DOES NOT MATCH MAG COMPASS OF F/O'S EHSI.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED NR 1 AHRS COMPUTER P/N 622-6190-113, S/N OFF 2817, S/N ON 241.  OPS CHECK GOOD.
